Translator Disclaimer
December 1994 A unified approach of characterizations and resolutions for cohomological dimension modulo $p$
Akira Koyama, Katsuya Yokoi
Tsukuba J. Math. 18(2): 247-282 (December 1994). DOI: 10.21099/tkbjm/1496162605

Abstract

We prove characterization and resolution theorems for compact spaces and metrizable spaces with respect to cohomological dimension modulo $p$.

Citation

Download Citation

Akira Koyama. Katsuya Yokoi. "A unified approach of characterizations and resolutions for cohomological dimension modulo $p$." Tsukuba J. Math. 18 (2) 247 - 282, December 1994. https://doi.org/10.21099/tkbjm/1496162605

Information

Published: December 1994
First available in Project Euclid: 30 May 2017

zbMATH: 0851.55001
MathSciNet: MR1305817
Digital Object Identifier: 10.21099/tkbjm/1496162605

Rights: Copyright © 1994 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.18 • No. 2 • December 1994
Back to Top